# SDR SWAA2014041127026

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 34,045 hours, 28,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT LIGHT LOOSE AT ROW 27D.  SECURED LIGHT ASSEMBLY IAW MM.
